# SDR ABXA9800448

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A5395X3
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE EMERGENCY LIGHT ON CAPTAIN'S SIDE WAS ARCING BETWEEN LIGHT ASSEMBLY BRACKET AND BULB.  LIGHT ASSEMBLY WAS LOOSE IN MOUNT.  TIGHTENED MOUNT NUT.  OPS CHECKED GOOD IAW DC8 MM 33-00.
